# SDR FDEA201406271562

- Difficulty date: June 27, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 65,893 hours, 23,640 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indicator
- Part number: 7586631
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

IN CRUISE FLT EICAS L HYD QTY THEN L HYD RSVR  PRESS.  COMPLIED WITH QRH.  GEAR & FLAPS CAME DOWN  NORMAL.  FOUND DELTA P INDICATOR BLOWN OUT.  R & R IAW MM 29-11-17-4.  R & R PRESS FILTER & CASE DRAIN FILTER IAW MM 29-11-17-4.
